This volume, dedicated to Bernd Silbermann on his sixtieth birthday, collects research articles on Toeplitz matrices and singular integral equations written by leading area experts. The subjects of the contributions include Banach algebraic methods, Toeplitz determinants and random matrix theory, Fredholm theory and numerical analysis for singular integral equations, and efficient algorithms for linear systems with structured matrices, and reflect Bernd Silbermann's broad spectrum of research interests. The volume also contains a biographical essay and a list of publications. The book is addressed to a wide audience in the mathematical and engineering sciences. The articles are carefully written and are accessible to motivated readers with basic knowledge in functional analysis and operator theory.
V.V.Ivanov, The Theory of Approximate Methods and Its Applications to Numerical Solution of Singular Integral Equations. Naukova Dumka, Kiev (in Russian). I.K.Lifanov and E.E.Typtyshnikov, Toeplitz matrices and singular integral ...
Inversion of Finite Toeplitz Matrices Consisting of Elements of a Noncommutative Algebra . ... Singular Integral Equations with Continuous Coefficients onaComposedContour .
[2] On singular integral equations with measurable coefficients on weighted spaces (Russian). Matem. Issled. Kishinev 5 (1970), 1, 141-151. ... [8] On a local principle and on algebras generated by Toeplitz matrices (Russian).
[MR 34 #3365 Krupnik, N.Ya. 1. Singular integral operators with matria coefficients, in: Spectral Properties of ... (Russian) Lee, M. and ... (Russian) [MR 57 #6439] Levin, B.Ya. and Ostrovskii, I.V. 1. Small perturbations of the 284 ...
The reduction method for Wiener–Hopf integral operators with piecewise-continuous symbol in Lp spaces. Funktsional. ... In Toeplitz matrices and singular integral equations (Pobershau, 2001), volume 135 of Oper.
Integral Equations and Operator Theory 11: 4,455–479 (1988). ... [5] Invertibility and asymptotics of Toeplitz matrices. ... [8] Toeplitz determinants generated by symbols with one singularity of Fisher-Hartwig type. Wiss. Z. Tech.
The editors would like to thank the translator A. Karlovich for the thorough job he has done. Our work on this book was started when Israel Gohberg was still alive. We see this book as our tribute to a great mathematician.
Singular integral equations on piecewise smooth curves in spaces of smooth functions. In Toeplitz matrices and singular integral equations (Pobershau, 2001), volume 135 of Oper. Theory Adv. Appl., pages 107–144. Birkhäuser, Basel, 2002.
L. Castro, R. Duduchava, and F.-O. Speck. Singular integral equations on piecewise smooth curves. In Toeplitz matrices and singular integral equations (Pobershau, 2001), volume 135 of Oper. Theory Adv. Appl., pages 107–144.
This two-part book is a comprehensive overview of the theory of probability measures on the unit circle, viewed especially in terms of the orthogonal polynomials defined by those measures.